# SDR HALA20240708183

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 48,089 hours, 7,554 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Not Reported
- Location: Ldmcr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - LDMCR LOW AIRFLOW WARNING DURING FLIGHT. PER TSM 21-21-00-810-852-A, REMOVED AND REPLACED LDMCR HEATER PER AMM 21-63-56. OPS TEST OF LDMCR TEMP CONTROL SYS OK. NO FAULTS NOTED. OK FOR SVC
